Branching bisimulation congruence for probabilistic systems

N. Trcka, S. Georgievska

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

6 Citations (Scopus)

Abstract

The notion of branching bisimulation for the alternating model of probabilistic systems is not a congruence with respect to parallel composition. In this paper we first define another branching bisimulation in the more general model allowing consecutive probabilistic transitions, and we prove that it is compatible with parallel composition. We then show that our bisimulation is actually the coarsest congruence relation included in the existing branching bisimulation when restricted to the alternating model.
Original languageEnglish
Title of host publicationProceedings of the Sixth Workshop on Quantitative Aspects of Programming Languages (QAPL 2008, Budapest, Hungary, March 29-30, 2008)
EditorsA. Aldini, C. Baier
Pages129-143
DOIs
Publication statusPublished - 2008

Publication series

NameElectronic Notes in Theoretical Computer Science
Volume220(3)
ISSN (Print)1571-0061

Fingerprint Dive into the research topics of 'Branching bisimulation congruence for probabilistic systems'. Together they form a unique fingerprint.

Cite this